# SDR CALA2013081290367

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 63,749 hours, 24,205 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED BLEND OUT OF LIGHTING STRIKE FOUND IN THE UNPAINTED AREA SURROUNDING THE PILOTS STATIC PORTS ON THE RT SIDE NEAR FR24 TO AVO2262 AND SRM 51-73-00.   NEED TO ACCOMPLISH HFEC INSPECTION IAW AVO2262 AND CONTACT ENGINEERING WHEN COMPLETE.  ACP HFEC INSP BOTH SIDES, NO CRACKS INDICATED.
